# SDR IPXA2021052969951

- Difficulty date: May 15, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: B5377414120200
- Condition: Corroded
- Location: Frm 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CABIN STRESS PLATE CORRODED AT MULTIPLE LOCATIONS AROUND FR28,Y1456 AND Y2462REMOVED,FABRICATED,AND REPLACED THRUST BRACKED AT FR27-FR-28Y1956 TO Y2462 IAW DWG B537741410022,B53774102
